# SDR SIMA20200520003

- Difficulty date: May 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,538 hours, 32,784 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Unsecure
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL FOUL SMELL COMING STRONG OUT OF FRONT AIRPLANE VENTS (DIRTY SOCK) OZONE STALE SMELL PACK1 ASSOCIATED. DEFERRED PACK 1 IAW MEL 21-30 AUTH 050203-D-C EXPIRATION 5/30/2020. FOUND DUCT OFF ON LT RAM AIR VALVE. RESECURED DUCT IAW AMM 21-25-01-04. OPS CHECK PACK SYS IAW AMM 21-00-00-02. OPC GOOD. MEL ITEM RESTORED.
